# SDR IPXA2015030986820

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 26,241 hours, 4,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP LOWER SURFACE HAS 1 PUNCTURE .250 IN SKIN LOCATED 136.0 IN OTBD OF INBD EDGE AND 3.0" FROM AFT EDGE REPAIRED IAW EO B747-5750-56861-A.
